# SDR ASOA20150424039H

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 25,257 hours, 25,675 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE GASPER FAN HAD A BURNING ODOR WITH PACK NR 2 AND NOT RUNNING THE NR 2 RECIRCULATION FAN.   ACFT WAS APPROVED FOR RETURN TO SERVICE.
